MAUDE Adverse Event Report: CORDIS DE MEXICO 6F .070 JR 4 100CM; CATHETER, PERCUTANEOUS

CORDIS DE MEXICO 6F .070 JR 4 100CM; CATHETER, PERCUTANEOUS
Model Number 67008200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
During the use of a 6f vista brite guiding catheter, it was reported that the patient lift her arm and all the material came out.Neurological symptoms appeared and a ct scan was performed.The patient was transferred to the neurology department at the (b)(6) where they took out debris from the neurovascular system.A patient present at the emergency and required an angiography.The case was performed normally via radial access.
 
Additional Manufacturer Narrative
During the use of a 6f vista brite guiding catheter, it was reported that the patient lifted her arm and all the material came out.Neurological symptoms appeared and a ct scan was performed.The patient was transferred to the neurology department at the (b)(6) where they removed debris from the neurovascular system.The case was performed normally via radial access.The device was not returned for analysis.A device history record review of lot 17535972 was performed and showed that the lot met all requirements per the applicable manufacturing quality plan and that there were no anomalies during the manufacturing.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made.The cordis guiding catheter has a large nontapered lumen that allows contrast medium injections and pressure monitoring and facilitates the intravascular passage of interventional devices.The instruction for use states to inspect the guiding catheter before use to verify that its size, shape and condition are suitable for the specific procedure.Furthermore, extreme care must be taken to avoid damage to the vasculature through which the guiding catheter passes.The guiding catheter may occlude smaller vessels.Care must be taken to avoid complete blood flow blockage.Based on the available information there is no evidence to suggest that the event was design or manufacturing related.The dhr review does not suggests that the reported failures could be related to the manufacturing process of the unit.Therefore no corrective action will be taken.

Brand Name
6F .070 JR 4 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6267542
Report Number9616099-2017-00873
Device Sequence Number1477197
Product Code DQY
UDI-Device Identifier20705032020432
UDI-Public20705032020432
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number67008200
Device Catalogue Number67008200
Device Lot Number17535972
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/28/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;